MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. LIVEWIRE¿ DIAGNOSTIC CATHETER MEDIGUIDE ENABLED¿, MEDIUM SWEEP ELECTRODE SPACING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. LIVEWIRE¿ DIAGNOSTIC CATHETER MEDIGUIDE ENABLED¿, MEDIUM SWEEP ELECTRODE SPACING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D402058
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported dissection may have been procedure related.
 
Event or Problem Description
During a coronary sinus cannulation, a dissection occurred.No intervention was required to treat the dissection and the patient remained stable.Another procedure will be scheduled once the dissection heals.

Brand Name
LIVEWIRE¿ DIAGNOSTIC CATHETER MEDIGUIDE ENABLED¿, MEDIUM SWEEP ELECTRODE SPACING
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key9340332
Report Number2182269-2019-00240
Device Sequence Number2225194
Product Code DRF
UDI-Device Identifier05414734216890
UDI-Public05414734216890
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/30/2020
Device Model NumberD402058
Device Lot Number6979061
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;